# SDR AALA202311151331

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 27,202 hours, 10,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: DBF22111
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SUPPORT ANGLE HAS 0.9 INCH CRACKED. AT AIRCRAFT STA 663.5 AND RBL 2.0. INSTALLED REPLACEMENT ANGLE AND SPLICE ANGLE. PER SRM 57-10-10-2R-5 AND AARD 57-10-10-10 PROCEDURE 10.
